# SDR VNAA2024051700003

- Difficulty date: May 13, 2024
- Submitted: May 18, 2024
- Operation: Air carrier
- Aircraft: N634
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 17,135 hours, 13,046 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH67032125
- Part serial: 15378
- Condition: Corroded
- Location: Bs 310 Rbl9-24
- Part time: 17,135 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CROSSBEAM AT F.S. 310.00 BETWEEN RBL. 9.00 AND R.B.L. 24.00 HAS CORROSION AROUND FASTENER HOLE.   REPAIRED DAMAGE I.A.W. MHIRJ REO 690-53-21-1755 REV.A., DATED 2024-04-23
